# SDR CALA2025012100157

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,208 hours, 29,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311013520000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 4042 FUSELAGE FR2-FR5 LH FWD SKIN HAS DENTS FROM BIRDSTRIKE . ECRA 5311-03323 REV A PART 3 STEP 1 INSTRUCTS TO REQUEST ENGIN EERING TO CONTACT AIRBUS FOR REPAIR INSTRUCTIONS. REQUIRES RFTS. GEN BY V061673 ON HAECO LCQ NR 9296001/34001 MAPPED OUT AND MEASURED DENT DEPTH, REMOVED ALL FASTENERS AT THE NO CRACKS  PRESENT AALL GRID MAPPING AND MEASUREMENTS WERE PROVI FR4 AND FR5 AND SPLICE PARTS CONFIRMED THERE IS NO OIL CANNING E 29321 TOTAL AIRCRAFT CYCLE, ACCOMPLISHED REPAIR PER HAECO REO-L2 DENTED AREA IAW SRM 51-42-11 ACCOMPLISHED EXTERNAL SKIN DVI ACC DED TO ENGINEERING CONFIRMED DENTS ARE SMOOTH WITHOUT CREASES AT FFECT INSTALLED ORIGINAL DASTENERS IAW AIRBUS DWG  D53113540 AND 5354 REV IR WITH NO DEVIATIONS. THE REPAIR IS APPROVED AS CAT A OMPLISHED INTERNAL DVI OF FR3 ACCOMPLISHED EXTERNAL AND INTERNAL FRAME EDGES PERFOMED DVI ON INTERNAL FR3 FR4 FR5 AND SPLICE PAR SRM 51-43-00 RESTORED ORIGINAL SURFACE PROTECTION CREATED DIP L PERMANANT REPAIR NO ADDITIONAL INSPECTION IS REQUIRED. IAW ECRA HFEC INSPECTION PER NTM 51-10-08 PART 6 PERFORMED ROTO-TEST- TS IAW NTM 51-90-00 PERFORMED HFEC ON INTERNAL STRUCTURE AT OGPAGE TO ACCOMPLISH PERMENANT REPAIR WITHIN 200 FC NO TO EXCEED 5311-03323.
